Open Access
April 20 Gluing Stability Conditions
John Collins, Alexander Polishchuk
Adv. Theor. Math. Phys. 14(2): 563-608 (April 20).


We define and study a gluing procedure for Bridgeland stability conditions in the situation when a triangulated category has a semiorthogonal decomposition. As an application, we construct stability conditions on the derived categories of $Z_2$-equivariant sheaves associated with ramified double coverings of P3. Also, we study the stability space for the derived category of $Z_2$-equivariant coherent sheaves on a smooth curve $X$, associated with a degree 2 map $X → Y$ , where $Y$ is another smooth curve. In the case when the genus of $Y is ≥ 1$ we give a complete description of the stability space.


Download Citation

John Collins. Alexander Polishchuk. "Gluing Stability Conditions." Adv. Theor. Math. Phys. 14 (2) 563 - 608, April 20.


Published: April 20
First available in Project Euclid: 1 November 2010

zbMATH: 1210.18011
MathSciNet: MR2721656

Rights: Copyright © 2010 International Press of Boston

Vol.14 • No. 2 • April 20
Back to Top